# SDR SWIA200515086

- Difficulty date: May 31, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 7,516 hours, 5,838 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRONT SECTION EMERGENCY LIGHTS INOP.  CLEANED CONNECTIONS AT FLOOR STRIPS.  OPS CHECK GOOD.
